MAUDE Adverse Event Report: SOMATICS, LLC THYMATRON; ECT INSTRUMENT

SOMATICS, LLC THYMATRON; ECT INSTRUMENT
Model Number SYSTEM IV
Health Effect - Clinical Codes Memory Loss/Impairment (1958); Brain Injury (2219)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Somatics became aware of the complainant's alleged injuries upon receipt of a lawsuit filing.Somatics received no specific information from the treating physicians, specific dates or number of treatments, laboratory results or other objective information to corroborate the complainants' allegations.Moreover, the medical literature provides no evidence of the connection drawn by the complainant between ect treatments and the symptoms reported.
 
Event or Problem Description
The claimant filed a lawsuit claiming multiple injuries including brain damage and memory issues.

Brand Name
THYMATRON
Common Device Name
ECT INSTRUMENT
Manufacturer (Section D)
SOMATICS, LLC
720 commerce drive
suite 101
venice FL 34292
MDR Report Key11572222
Report Number1420295-2021-00001
Device Sequence Number4150407
Product Code GXC
UDI-Device Identifier00850298007003
UDI-Public00850298007003
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
945120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberSYSTEM IV
Device Catalogue NumberEDIV
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2021
Initial Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;